Monday, April 18, 2011

Penicillin Villain

After being on penicillin for 8 days for an ear infection, Travis broke out in this rash:



He looked horrible. Don't turn me in...that is not a black eye. So back to the doctor we went (for the third time in three weeks...ugh!) and found out that this was an allergic reaction to the medication. This was the third time that he was on this antibiotic and his body just decided that penicillin is a villain to him. Great...please no more infections for the next 3-5 years until he hopefully grows out of this!

2 comments:

Shaun&jennifer said...

Taylor is allergic to meds to, we found out when she was 6 months old. No fun, sorry for his little body.

chenmeinv0 said...

coach factory online
ray bans
coach factory outlet
mizuno running shoes
oakley vault
cheap adidas trainers
ray ban sunglasses uk
christian louboutin sale
ray ban sunglasses uk
michael kors bags
2017.3.21xukaimin

Post a Comment